# SDR CALA9800723

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478AC
- Make and model: Doug DC-9-82
- Aircraft serial: 48063
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Brake Con Vlv
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

WHEN HYDRAULICS WERE SWITCHED TO LOW DURING CLIMBOUT.  THE LEFT HYDRAULIC SYSTEM PRESSURE AND QUANTITY WENT TO ZERO.  THE LEFT SWITCHES WERE TURNED TO OFF AND THE LEFT HYDRAULIC QUANTITY SLOWLY INCREASED TO 16 QUARTS.  THE FLIGHT WAS CONTINUED TO ATL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A LOOSE B-NUT ON LT DUAL BRAKE CONTROL VALVE.  THE B-NUT WAS TIGHTENED.  THE LT ENGINE DRIVEN HYDRAULIC PUMP WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  THE LT HYDRAULIC SYSTEM WAS SERVICED TO FULL.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
